# SDR CA110923008

- Difficulty date: September 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 17,217 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 369D2512711
- Condition: Broken
- Location: M/R Transmission
- Part time: 1,642 hours
- Component: Transmission, Hughes, 369D25100507
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT MAIN ROTOR TRANSMISSION LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT & PILOT PERFORMED AN UNSCHEDULED LANDING.  UPON INSPECTION BY A MECHANIC METAL WAS FOUND ON THE M/R TRANSMISSION CHIP PLUGS.  CHIP LIGHT DID NOT ILLUMINATE.  TRANSMISSION, PN 369D25100-507 WAS REPLACED & SENT TO COMPONENT DEPARTMENT.  DURING TRANSMISSION DISASSEMBLY THE O/P GEAR, PN 369D25127-11, SN 005304-2082 WAS FOUND TO HAVE A TOOTH BROKEN OFF.  DURING FURTHER DISASSEMBLY, IT WAS DISCOVERED THAT THE LUBRICATION PUMP DRIVE SHAFT HAD SHEARED OFF DUE TO A PIECE OF THE GEAR TOOTH GOING THROUGH THE PUMP GEAR.  THE INOPERATIVE PUMP IS WHAT CAUSED THE LOW OIL PRESSURE LIGHT TO ILLUMINATE.
